# SDR AALA202504077975

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 30,642 hours, 12,704 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY BI-FOLD DOOR GETS STUCK HALFWAY THROUGH OPENING AND CLOSING. GREASED BI-FOLD DOOR TRACKS. OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
